# SDR CA110207008

- Difficulty date: February 5, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,011 hours
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC17
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THE NR 1 STATIC INVERTER FAILED, THE PILOT SELECTED NR 2 STATIC INVERTER AND THE FLIGHT CONTINUED WITH OUT INCODIENT. THE NR 1 STATIC INVERTER WAS REPLACED WITH OUT FURTHER INCOIDENT.
